# SDR USAA920082052

- Difficulty date: November 9, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 37,497 hours, 5,339 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM C2 MAJOR REPAIR NR 6127115 CORROSION ON SEAT TRACK AT FR58 TO FR68, Y450.  REPAIRED SEAT TRACK AT FR58 TO FR68, Y450 IAW A330 SRM 53-00-15 AND 51-42-11.
